# SDR UIEA2023122201010

- Difficulty date: December 22, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 96,028 hours, 24,442 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 948E31062
- Part serial: 1002726
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCK AFTER LOW SPEED RTO DUE MASTER CAUTION LIGHT AND BEEPER. "AUTOTHROTTLE DISCONNECT" EICAS MSG. SPED WAS AROUND 40KTS.( DEFERRED IAW MEL 22-30-01 DMI 199674 CONDITION INSP IAW AMM 05-51-14 NOT REQUIRED AS RTO WAS BELOW 40 KNOTS.R/R TMC COMPUTER OPS CHECK NORMAL IAW AMM 22-31-01 )
